# SDR HNAA2017061400208

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 50,808 hours, 58,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 4 FROM FWD DAMAGED.  REPLACED THE TERMINAL SPLICE, OPS CHECKED GOOD.
